I been on depo for about 2 years I believe but ive been having unprotected sex and after sex ive been bleeding off and on and my discharge is more excessive than usual.
I been on depo provera for about 2 years Im spotting and irregular discharge whats happening?
- 11 Jul 2013 by Ambermaemae
12 Jul 2013
Your symptoms are typical side effects of Depo-Provera. I wouldn't worry unless they become intolerable in which case you should see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
... having spotting And my breast are sore I get nausea all the time. I can't eat breakfast any more. I'm having the worst mood swings. I ...
2 answers • 10 Dec 2013
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
... is this normal
3 answers • 19 Jan 2014
I have had the depo provera needle three times now. I know that one of the side effects can be irregular bleeding. When I first started taking the ...
1 answer • 29 Jan 2014
... noticed today that I have spotted a little bit of brown discharge. Is this normal? Should I be worried?
2 answers • 14 Aug 2014
I went on depo when I was 15 years old because I had very heavy periods I am now 18 and it's been 10 months since I got my last shot. me and my ...
1 answer • 12 Dec 2014